# SDR DLL19001104

- Difficulty date: June 6, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- Aircraft time: 72,531 hours, 15,873 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Rccb
- Part number: LS1439415A
- Part serial: 18568
- Condition: Open
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY FOUR HOURS INTO FLIGHT NR 1 FUEL TANK QUIT FEEDING.  TANK VALVE C/B''S WERE CYCLED WITH NEGATIVE RESULTS.  A/C LANDING OK WITH APPROX 14,000 LEFT WING HEAVY.  REPLACED ASSOCIATED FUEL PUMP RCCB AND BOTH NR 1 TANK PUMPS.
